# SDR 4514503112004

- Difficulty date: March 11, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N421FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45145
- Aircraft time: 2,383 hours, 1,794 cycles
- Engine: Alidsg TPE331201A
- Engine time: 2,383 hours, 1,794 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Swivel Valve
- Part number: LJ01317002
- Part serial: 311001002
- Condition: Bypassing
- Location: Hyd System
- Part time: 2,386 hours, 1,798 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT PYLON OVERHEAT WARNING INDICATION ON TAKE-OFF. PILOT REDUCED POWER ON ENGINE TO IDLE AND LIGHT EXTINGUISHED. AIRCRAFT RETURNED TO ORIGINATION POINT. MAINTENANCE REPLACED DAMAGED HP FIREWALL BLEED AIR SEALS. PROBLEM HAS RE-OCCURRED AND IS UNDER INVESTIGATION.CONTINUED 03.22.2004: REPLACED SWIVEL DUCT ASSEMBLY, 4 E-SEALS, 2 EACH PYLON OVERHEAT SENSORS AND MADE PERMANENT REPAIR TO THE R/H ENGINE EXHAUST INNER BYPASS DUCT. GROUND RUNS AND TEST FLIGHT CONDUCTED SATISFACTORILY. AIRCRAFT HAS MADE SUBSEQUENT FLIGHTS WITHOUT FURTHER DISCREPANCIES.
